RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2007, Volume 3, Number 4, Pages 411–422 (Mi nd148)  

Motion of two spheres in ideal fluid. I. Equations of motions in the Euclidean space. First integrals and reduction

A. V. Borisovabc, I. S. Mamaevabc, S. M. Ramodanov

a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences
b Udmurt State University
c Institute of Computer Science

Abstract: The paper deals with the derivation of the equations of motion for two spheres in an unbounded volume of ideal and incompressible fluid in 3D Euclidean space. Reduction of order, based on the use of new variables that form a Lie algebra, is offered. A trivial case of integrability is indicated.

Keywords: motion of two spheres, ideal fluid, reduction, integrability.

Full text: PDF file (182 kB)

Document Type: Article
UDC: 531.3, 532.5
Received: 12.11.2007

Citation: A. V. Borisov, I. S. Mamaev, S. M. Ramodanov, “Motion of two spheres in ideal fluid. I. Equations of motions in the Euclidean space. First integrals and reduction”, Nelin. Dinam., 3:4 (2007), 411–422

Citation in format AMSBIB
\Bibitem{BorMamRam07}
\by A.~V.~Borisov, I.~S.~Mamaev, S.~M.~Ramodanov
\paper Motion of two spheres in ideal fluid. I.~Equations of motions in the Euclidean space. First integrals and reduction
\jour Nelin. Dinam.
\yr 2007
\vol 3
\issue 4
\pages 411--422
\mathnet{http://mi.mathnet.ru/nd148}


Linking options:
  • http://mi.mathnet.ru/eng/nd148
  • http://mi.mathnet.ru/eng/nd/v3/i4/p411

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Нелинейная динамика
    Number of views:
    This page:94
    Full text:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019